A member asked:

I take vistaril lexapro (escitalopram) for sleep when i took both next day mouth felt dry weird can't feel much on the inside in my mouth which med causes this?

A doctor has provided 1 answer
Dr. Pacita David answered

Specializes in Psychiatry

Both: Both Vistaril and Lexapro (escitalopram) independepent of each other can cause dry mouth as a side effect. Taken together potentially increases the severity. It appears you also are on Seroquel, which also commonly causes dry mouth. Over time this may diminish as your system acclimates to the medications. Discuss with your doctor if this does not improve and/or worsens. Hope this is helpful. All the best.

Answered 1/13/2016

1.7k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question